Journal article icon

Journal article

RAMAN-SCATTERING FROM A SOFT MODE IN TLINS2

Publication status:
Published

Actions


Authors


Expand authors...
Journal:
FIZIKA TVERDOGO TELA
Volume:
30
Issue:
6
Pages:
1734-1737
Publication date:
1988-06-05
ISSN:
0367-3294
URN:
uuid:1ab852c0-8c60-4119-a3ce-4f2b50000c24
Source identifiers:
23967
Local pid:
pubs:23967

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP